Advertisement

Radiophysics and Quantum Electronics

, Volume 15, Issue 11, pp 1262–1267 | Cite as

Structure of the phase space of quasilinear differential equations of the neutral type

  • Yu. I. Neimark
  • L. Z. Fishman
Article
  • 14 Downloads

Keywords

Differential Equation Phase Space Neutral Type Quasilinear Differential Equation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    A. B. Vasil'eva, in: Transactions of the Seminar on the Theory of Differential Equations with a Deviating Argument [in Russian], Vol. 2, Izd. UDN, Moscow (1963).Google Scholar
  2. 2.
    V. I. Rozhkov, in: Transactions of the Seminar on the Theory of Differential Equations with a Deviating Argument [in Russian], Vol. 2, Izd. UDN, Moscow (1963).Google Scholar
  3. 3.
    Yu. I. Neimark and L. Z. Fishman, Izv. VUZ. Radiofiz.12, No. 7, 974 (1969); 9, No. 6, 1210 (1966);10, No. 11, 1479 (1967).Google Scholar
  4. 4.
    A. L. Badoev, Soobshcheniya, AN Gruz. SSR,49, No. 3, 301 (1968).Google Scholar
  5. 5.
    Yu. I. Neimark, Izv. VUZ, Radiofiz.10, No. 3, 311 (1967).Google Scholar
  6. 6.
    L. É. Él'sgol'ts, Qualitative Methods in Mathematical Analysis, American Mathematical Society (1968).Google Scholar
  7. 7.
    V. P. Rubanik and Z. L. Kravchenko, Izv. VUZ, Radiofiz.,6, No. 2, 380 (1963).Google Scholar

Copyright information

© Consultants Bureau, a division of Plenum Publishing Corporation 1974

Authors and Affiliations

  • Yu. I. Neimark
  • L. Z. Fishman

There are no affiliations available

Personalised recommendations